AMS eContent Search Results
Matches for: msc=(35L65) AND publication=(all)
Sort order: Date
     

  
Results: 151 to 180 of 296 found      Go to page: << < 3 4 5 6 7 8 9 > >>

[151] Pierangelo Marcati and Ming Mei. Convergence to nonlinear diffusion waves for solutions of the initial boundary problem to the hyperbolic conservation laws with damping. Quart. Appl. Math. 58 (2000) 763-784. MR MR1788427.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[152] Corrado Mascia. Qualitative behavior of conservation laws with reaction term and nonconvex flux. Quart. Appl. Math. 58 (2000) 739-761. MR MR1788426.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[153] Ronald DeVore and Guergana Petrova. The averaging lemma. J. Amer. Math. Soc. 14 (2001) 279-296. MR 1815213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[154] Leon Q. Brin. Numerical testing of the stability of viscous shock waves. Math. Comp. 70 (2001) 1071-1088. MR 1710652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[155] Gui-Qiang Chen and Hermano Frid. Uniqueness and asymptotic stability of Riemann solutions for the compressible Euler equations. Trans. Amer. Math. Soc. 353 (2001) 1103-1117. MR 1804414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[156] S. Junca and M. Rascle. Relaxation of the isothermal Euler-Poisson system to the drift-diffusion equations. Quart. Appl. Math. 58 (2000) 511-521. MR MR1770652.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[157] Ling Hsiao and Ronghua Pan. The linear stability of traveling wave solutions for a reacting flow model with source term. Quart. Appl. Math. 58 (2000) 219-238. MR MR1753396.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[158] Haitao Fan. Existence of discrete shock profiles of a class of monotonicity preserving schemes for conservation laws. Math. Comp. 70 (2001) 1043-1069. MR 1826576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[159] Mathematical modelling of microelectronics semiconductor devices. AMS/IP Studies in Advanced Mathematics 15 (2000) 77-110.
Book volume table of contents
View Article: PDF

[160] Stability of entropy solutions to n x n conservation laws. AMS/IP Studies in Advanced Mathematics 15 (2000) 1-32.
Book volume table of contents
View Article: PDF

[161] Compactness methods and nonlinear hyperbolic conservation laws. AMS/IP Studies in Advanced Mathematics 15 (2000) 33-75.
Book volume table of contents
View Article: PDF

[162] Theory of viscous conservation laws. AMS/IP Studies in Advanced Mathematics 15 (2000) 141-193.
Book volume table of contents
View Article: PDF

[163] Ling Hsiao and Zhouping Xin (Editors). Some Current Topics on Nonlinear Conservation Laws. AMS/IP Studies in Advanced Mathematics 15 (2000) MR MR1767663.
Book volume table of contents

[164] Lecture notes on kinetic formulation of conservation laws. AMS/IP Studies in Advanced Mathematics 15 (2000) 111-140.
Book volume table of contents
View Article: PDF

[165] Some problems of incompressible fluid dynamics. AMS/IP Studies in Advanced Mathematics 15 (2000) 195-226.
Book volume table of contents
View Article: PDF

[166] Mathematical modelling of microelectronics semiconductor devices. AMS/IP Studies in Advanced Mathematics 15 (2000) 77-110.
Book volume table of contents
View Article: PDF

[167] Stability of entropy solutions to n x n conservation laws. AMS/IP Studies in Advanced Mathematics 15 (2000) 1-32.
Book volume table of contents
View Article: PDF

[168] Compactness methods and nonlinear hyperbolic conservation laws. AMS/IP Studies in Advanced Mathematics 15 (2000) 33-75.
Book volume table of contents
View Article: PDF

[169] Theory of viscous conservation laws. AMS/IP Studies in Advanced Mathematics 15 (2000) 141-193.
Book volume table of contents
View Article: PDF

[170] Ling Hsiao and Zhouping Xin (Editors). Some Current Topics on Nonlinear Conservation Laws. AMS/IP Studies in Advanced Mathematics 15 (2000) MR MR1767663.
Book volume table of contents

[171] Lecture notes on kinetic formulation of conservation laws. AMS/IP Studies in Advanced Mathematics 15 (2000) 111-140.
Book volume table of contents
View Article: PDF

[172] Some problems of incompressible fluid dynamics. AMS/IP Studies in Advanced Mathematics 15 (2000) 195-226.
Book volume table of contents
View Article: PDF

[173] Laurent Gosse and Athanasios E. Tzavaras. Convergence of relaxation schemes to the equations of elastodynamics. Math. Comp. 70 (2001) 555-577. MR 1813140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[174] Grey Ercole. Delta-shock waves as self-similar viscosity limits. Quart. Appl. Math. 58 (2000) 177-199. MR MR1739044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[175] M. Lukácová-Medvid'ová, K. W. Morton and G. Warnecke. Evolution Galerkin methods for hyperbolic systems in two space dimensions. Math. Comp. 69 (2000) 1355-1384. MR 1709154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[176] Alberto Bressan, Graziano Crasta and Benedetto Piccoli. Well-posedness of the Cauchy problem for $n\times n$ systems of conservation laws. Memoirs of the AMS 146 (2000) MR 1686652.
Book volume table of contents   

[177] Brian H. Gilding, Roberto Natalini and Alberto Tesei. How parabolic free boundaries approximate hyperbolic fronts. Trans. Amer. Math. Soc. 352 (2000) 1797-1824. MR 1487616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[178] Masataka Nishikawa and Kenji Nishihara. Asymptotics toward the planar rarefaction wave for viscous conservation law in two space dimensions. Trans. Amer. Math. Soc. 352 (2000) 1203-1215. MR 1491872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[179] Lubin G. Vulkov. Conservation laws and symmetrization of the equations of incompressible inviscid fluids. Quart. Appl. Math. 57 (1999) 549-560. MR MR1704427.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[180] Kevin Zumbrun. On a nonlocal dispersive equation modeling particle suspensions. Quart. Appl. Math. 57 (1999) 573-600. MR MR1704419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 151 to 180 of 296 found      Go to page: << < 3 4 5 6 7 8 9 > >>

American Mathematical Society